Show ratings & reviews for

3.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

Bobg | 55-64 | Female | On medication for less than 1 month | Patient
9/21/2015
Condition: Inflammation of the Nose due to an Allergy
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I went on a 10 day regimen Dexapak for headaches due to allergic rhinitis. I was a diabetic with an a1c never higher than 7.4. The Dexapak made my a1c go to 8.9 and 14 weeks later, it's still 8.5 even though I only took it for 10 days. It has thrown me into a whole new level of diabetes permanently. Has anyone else had this side effect?

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More